Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 67, NWS Shreveport, LA

March 18, 2016Claiborne Parish, Union Parish, Louisiana; Columbia County, Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 18, 2016, 3:07 PM CDT for Claiborne Parish, Union Parish, Louisiana; Columbia County, Union County, Arkansas. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2016, 3:07 PM CDT (20:07 UTC)
Expired
Mar 18, 2016, 4:15 PM CDT
In force
68 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Columbia County, AR, Union County, AR, Claiborne Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 115 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 3:38 PM CDTHAIL 0.75Junction City, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 1:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-466 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

813 
WUUS54 KSHV 182007
SVRSHV
ARC027-139-LAC027-111-182115-
/O.NEW.KSHV.SV.W.0067.160318T2007Z-160318T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
307 PM CDT FRI MAR 18 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHWESTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 415 PM CDT

* AT 307 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATLANTA...OR
  16 MILES WEST OF JUNCTION CITY...MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JUNCTION CITY...WESSON...ATLANTA...SPEARSVILLE...LILLIE...LOCKHART...HEW
  HOPE...TAYLORVILLE...CATESVILLE...THREE CREEKS...HILLSBORO AND AURELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3294 9307 3310 9309 3317 9241 3290 9241
TIME...MOT...LOC 2007Z 268DEG 31KT 3302 9300 

HAIL...1.50IN
WIND...60MPH
 
$$

13
1 follow-up statement
235 
WWUS54 KSHV 182026
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
326 PM CDT FRI MAR 18 2016

ARC027-182035-
/O.CAN.KSHV.SV.W.0067.000000T0000Z-160318T2115Z/
COLUMBIA AR-
326 PM CDT FRI MAR 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL ARKANSAS AND NORTHWESTERN LOUISIANA.

LAT...LON 3293 9292 3307 9292 3317 9241 3290 9241
TIME...MOT...LOC 2025Z 267DEG 31KT 3299 9284 

$$

ARC139-LAC027-111-182115-
/O.CON.KSHV.SV.W.0067.000000T0000Z-160318T2115Z/
UNION AR-UNION LA-CLAIBORNE LA-
326 PM CDT FRI MAR 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN UNIONUNION UNION...NORTHWESTERN UNION AND
NORTHEASTERN CLAIBORNE PARISHES...

AT 325 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUNCTION CITY...
MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...SPEARSVILLE...LILLIE...LOCKHART...HEW HOPE...TAYLORVILLE...
CATESVILLE...HILLSBORO AND AURELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3293 9292 3307 9292 3317 9241 3290 9241
TIME...MOT...LOC 2025Z 267DEG 31KT 3299 9284 

HAIL...1.50IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 2:02 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 18, 2:02 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
202 PM CDT FRI MAR 18 2016

.DISCUSSION...
WARM FRONT CURRENTLY ACROSS DEEP E TX AND CENTRAL LA TO CONTINUE
MOVING N INTO N LA AND NE TX THROUGH TONIGHT. ACCORDINGLY EXPECT
SCT TSTMS TO DEVELOP ALONG AND NORTH OF THE FRONT WITH SOME SVR
STORMS POSSIBLE WITH HAIL AND HIGH WINDS.

OVERNIGHT INTO SATURDAY MORNING...EXPECT A COLD FRONT TO BRING
DRIER AIR AND THE END OF PRECIPITATION FROM W TO E WITH A DRY AND
PLEASANT WEEKEND ON TAP. BY SUNDAY MORNING...A POLAR AIRMASS
SETTLES IN WITH FREEZING TEMPERATURES LIKELY IN THE OUACHITA AND
KIAMICHI MOUNTAINS IN SE OK AND SW AR. FREEZE WARNINGS WILL LIKELY
BE REQUIRED FOR THE ABOVEMENTIOINED AREAS DURING SUNDAY AND MONDAY
MORNINGS WITH FREEZE WARNING ISSUANCE DURING SATURDAY MORNING OR
AFTERNOON.

BY LATE NEXT WEEK...ANOTHER SEASONABLE SPRING STORM APPROACHES
WITH SVR WEATHER AND HEAVY RAINFALL POSSIBLE. FORTUNATELY...THE
SYSTEM PROGRESSES FROM W TO E SO THIS SHOULD KEEP RAINFALL TOTALS
REASONABLE ON OUR SATURATED SOILS.

&&

.PREV DISCUSSION... /ISSUED 134 PM CDT FRI MAR 18 2016/

UPDATE...
WILL UPDATE ZONES FOR SEVERE THUNDERSTORM WATCH NUMBER 47 IN EFFECT
THORUGH 8 PM CDT THIS FRIDAY EVENING. /VIII./

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  51  61  37  60 /  50  20   0   0
MLU  52  60  39  59 /  50  20   0   0
DEQ  40  60  29  56 /  40  10   0   0
TXK  44  60  35  57 /  50  10   0   0
ELD  47  59  33  57 /  50  10   0   0
TYR  46  60  36  59 /  50  10   0   0
GGG  48  61  36  59 /  50  20   0   0
LFK  54  64  39  64 /  60  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

08
Hazardous weather outlook, Mar 18, 11:39 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1139 AM CDT FRI MAR 18 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1139 AM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS
THE REGION...NEAR AND NORTH OF A WARM FRONT THAT SHOULD LIFT NORTH TO
NEAR OR JUST SOUTH OF THE INTERSTATE 20 CORRIDOR BY LATE THIS FRIDAY
AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL SHIFT SOUTHEAST INTO THE
REGION THIS AFTERNOON AND TAP INTO THE WARM...MOIST...AND UNSTABLE
AIR NEAR THE FRONT...SUCH THAT SOME STORMS MAY BECOME SEVERE THROUGH
THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY
THREATS...WITH BRIEF HEAVY RAINFALL ALSO POSSIBLE. THESE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DIMINISH FROM NORTHWEST TO SOUTHEAST
TONIGHT...AS A COLD FRONT SWEEPS SOUTHEAST THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

MUCH COLDER AIR WILL SETTLE SOUTH INTO THE REGION THIS
WEEKEND...WITH THE PROTECTED AREAS OF SOUTHEAST OKLAHOMA AND
ADJACENT SOUTHWEST ARKANSAS POSSIBLY EXPERIENCING FREEZING
TEMPERATURES SUNDAY MORNING. BETTER RADIATIONAL COOLING IS
EXPECTED AREAWIDE SUNDAY NIGHT...WITH MUCH OF SOUTHEAST OKLAHOMA
AND SOUTHWEST ARKANSAS POSSIBLY OBSERVING FREEZING TEMPERATURES.
ELSEWHERE...AREAS OF FROST ARE EXPECTED...WHICH MAY HARM TENDER
VEGETATION. AREA RESIDENTS SHOULD PREPARE TO TAKE PRECAUTIONS IN
PROTECTING TENDER VEGETATION FROM THESE COLD TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Mar 18, 2:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
242 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             3 WSW CLAIBORNE         32.52N  92.25W
03/18/2016  E1.00 INCH       OUACHITA           LA   PUBLIC

            QUARTER SIZE HAIL REPORTED ON HWY 546...JUST NORTH OF
            THE INTERSTATE 20 EXIT.

&&

EVENT NUMBER SHV1600248

20
Local storm report, Mar 18, 2:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
259 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             MONROE                  32.51N  92.08W
03/18/2016  E1.50 INCH       OUACHITA           LA   PUBLIC

            PUBLIC REPORTS PING PONG SIZE HAIL ON HWY 165 NEAR OLD
            STERLINGTON ROAD INTERSECTION.

&&

EVENT NUMBER SHV1600249

20
Special weather statement, Mar 18, 3:01 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
301 PM CDT FRI MAR 18 2016

LAZ002-003-012-182045-
BOSSIER LA-WEBSTER LA-BIENVILLE LA-
301 PM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BIENVILLE...
SOUTHEASTERN BOSSIER AND SOUTHERN WEBSTER PARISHES UNTIL 345 PM
CDT...

AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOSSIER CITY...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOSSIER CITY...MINDEN...HAUGHTON...SIBLEY...DOYLINE...DUBBERLY...DIXIE INN...
HEFLIN...FOSTERS...EASTWOOD...NOLES LANDING...FERGUSON...OGDEN...
TAYLORTOWN...FILLMORE...RED CHUTE...SLIGO...CURTIS...PRINCETON AND KORAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3238 9363 3240 9363 3239 9364 3241 9366
      3241 9367 3239 9366 3240 9369 3242 9368
      3242 9369 3243 9368 3242 9367 3243 9366
      3244 9368 3246 9368 3247 9369 3257 9369
      3262 9323 3235 9323
TIME...MOT...LOC 2001Z 269DEG 18KT 3249 9361

13
Special weather statement, Mar 18, 3:02 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
302 PM CDT FRI MAR 18 2016

LAZ001-010-011-182045-
RED RIVER LA-DE SOTO LA-CADDO LA-
302 PM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...NORTHERN DE
SOTO AND NORTHWESTERN RED RIVER PARISHES UNTIL 345 PM CDT...

AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STONEWALL...OR 11 MILES NORTHWEST OF MANSFIELD...MOVING EAST AT 15
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STONEWALL...KEACHI...GLOSTER...REEDS STORE...GRAND BAYOU...CASPIANA...
KINGSTON...FRIERSON AND KICKAPOO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3210 9388 3225 9390 3233 9354 3231 9355
      3232 9354 3231 9353 3229 9355 3230 9352
      3227 9352 3228 9350 3227 9350 3225 9349
      3225 9348 3224 9349 3224 9348 3207 9346
TIME...MOT...LOC 2002Z 262DEG 14KT 3217 9380

13
Special weather statement, Mar 18, 3:03 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT FRI MAR 18 2016

LAZ001-010-182045-
DE SOTO LA-CADDO LA-
303 PM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO AND
NORTHWESTERN DE SOTO PARISHES UNTIL 345 PM CDT...

AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF STONEWALL...OR 18 MILES NORTHWEST OF MANSFIELD...
MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STONEWALL...KEACHI...GRAND CANE...LONGSTREET...GLOSTER...REEDS STORE...KEAT
CHIE...KINGSTON...FRIERSON...KICKAPOO AND CARMEL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

LAT...LON 3208 9402 3223 9405 3226 9404 3227 9402
      3235 9365 3208 9361
TIME...MOT...LOC 2002Z 262DEG 14KT 3219 9395

13
Special weather statement, Mar 18, 3:04 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 PM CDT FRI MAR 18 2016

ARZ072-073-LAZ004-006-182045-
UNION AR-COLUMBIA AR-UNION LA-CLAIBORNE LA-
304 PM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA AND
SOUTHWESTERN UNION COUNTIES...NORTHWESTERN UNION AND NORTHEASTERN
CLAIBORNE PARISHES UNTIL 345 PM CDT...

AT 304 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ATLANTA...OR 13 MILES WEST OF JUNCTION CITY...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...HAYNESVILLE...WESSON...ATLANTA...SPEARSVILLE...LILLIE...HEW
HOPE...TAYLORVILLE...CATESVILLE...THREE CREEKS AND SUMMERFIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA.

LAT...LON 3292 9312 3310 9314 3318 9260 3290 9257
TIME...MOT...LOC 2004Z 265DEG 33KT 3303 9296

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 10:59 PM CDTSpecial Weather StatementSHVRed River61 min
Mar 17, 11:11 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River49 min
Mar 17, 11:50 PM CDTSpecial Weather StatementSHVJackson55 min
Mar 18, 12:56 AM CDTSpecial Weather StatementSHVOuachita34 min
Mar 18, 5:42 AM CDTSpecial Weather StatementSHVUnion33 min
Mar 18, 12:37 PM CDTSpecial Weather StatementSHVOuachita38 min
Mar 18, 12:39 PM CDTSpecial Weather StatementSHVUnion51 min
Mar 18, 12:46 PM CDTSevere Thunderstorm WarningSHVOuachita, Union44 min
Mar 18, 12:50 PM CDTSpecial Weather StatementSHVCaddo25 min
Mar 18, 12:57 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo34 min
Mar 18, 1:20 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Ouachita, Union55 min
Mar 18, 1:30 PM CDTSevere Thunderstorm WarningSHVOuachita, Union30 min
Mar 18, 2:07 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union53 min
Mar 18, 3:01 PM CDTSpecial Weather StatementSHVBossier44 min
Mar 18, 3:02 PM CDTSpecial Weather StatementSHVDe Soto43 min
Mar 18, 3:03 PM CDTSpecial Weather StatementSHVDe Soto42 min
Mar 18, 3:04 PM CDTSpecial Weather StatementSHVClaiborne41 min
Mar 18, 3:46 PM CDTSpecial Weather StatementSHVLincoln44 min
Mar 18, 3:47 PM CDTSpecial Weather StatementSHVBienville43 min
Mar 18, 4:23 PM CDTSpecial Weather StatementSHVOuachita52 min
Mar 17, 10:16 PM CDTSpecial Weather StatementSHVColumbia59 min
Mar 18, 11:57 AM CDTSpecial Weather StatementSHVLittle River, Sevier48 min
Mar 18, 12:27 PM CDTSpecial Weather StatementSHVSevier48 min
Mar 18, 12:34 PM CDTSevere Thunderstorm WarningSHVLittle River26 min
Mar 18, 3:42 PM CDTSpecial Weather StatementSHVLittle River48 min
Mar 18, 5:34 PM CDTSpecial Weather StatementSHVNevada41 min
Mar 18, 6:08 PM CDTSpecial Weather StatementSHVSevier37 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.